Items where Subject is "Q Science > QA Mathematics > QA1-939 Mathematics > QA440-699 Geometry. Trigonometry. Topology"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Jump to: A | J | N | S | W
Number of items at this level: 9.

A

Aini Janteng and Suzeini Abdul Halim (2009) A subclass of quasi-convex functions with respect to symmetric points. Applied Mathematical Sciences, 3 (12). pp. 551-556. ISSN 1312-885X

Arif Mandangan and Hailiza Kamarulhaili and Muhammad Asyraf Asbullah (2021) Square integer matrix with a single non-integer entry in its inverse. Mathematics, 9. pp. 1-11. ISSN 22277390

J

Jedol Dayou (2010) The fixed-points theory revisited with new applications. Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science, 224 (8). pp. 1623-1634. ISSN 0954-4062

Janet Jahudin and Nyet Moi Siew (2023) Infusion of Polya and digital bar model: An algebraic thinking module for seventh graders. Problems of Education in the 21st Century, 81 (4). pp. 1-20. ISSN 1822-7864

Justine, H. and Jumat Sulaiman (2016) Application of conjugate gradient method with cubic non-polynomial spline scheme for two-point boundary value problems. Global Journal of Engineering and Technology Review, 1. pp. 85-92. ISSN 0128-2905

N

Noor Asma Husain and Abdullah Bade and Rosely Kumoi and Mohd Shafry Mohd Rahim (2010) Iterative selection criteria to improve simple adaptive subdivision surfaces method in handling cracks for triangular meshes. In: 9th ACM SIGGRAPH International Conference on VR Continuum and Its Applications in Industry (VRCAI 2010), 12-13 December 2010, Seoul, Korea.

Nor Baya Abdullah (2005) Geometri dalam songket Terengganu. Universiti Malaysia Sabah. (Unpublished)

S

Samsul Ariffin Abdul Karim and Faheem Khan and Ghulam Mustafa and Aamir Shahzad and Muhammad Asghar (2023) An efficient computational approach for computing subdivision depth of non-stationary binary subdivision schemes. MATHEMATICS, 11. pp. 1-12. ISSN 2227-7390

W

Wong See Jiuon and Aini Janteng (2008) Classes with Negative Coefficients and Convex with Respect to Other Points. International Mathematical Forum, 3 (27). pp. 1-7. ISSN 1312-7594

This list was generated on Thu Feb 22 14:43:28 2024 +08.